# SDR 2001F00000

- Difficulty date: May 14, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE LOW LEVEL EMERGENCY LIGHTS, NACELLE SCAN, AND CEILING LIGHTS AT SEAT ROWS 7 TO 17 WERE INOPERATIVE.  MAINTENANCE REPLACED THE LOW LEVEL, NACELLE SCAN, AND CEILING EMERGENCY LIGHT BATTERIES.  REF USAAD01103.  (M)
